Alert archive / Minnesota / Tornado Warnings in 2024

Tornado Warning 4, NWS Duluth, MN

June 12, 2024Aitkin County, Crow Wing County, Minnesota

NWS Duluth, MN issued this tornado warning at Jun 12, 2024, 6:40 PM CDT for Aitkin County, Crow Wing County, Minnesota. It was in force for 35 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2024, 6:40 PM CDT (23:40 UTC)
Expired
Jun 12, 2024, 7:15 PM CDT
In force
35 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Aitkin County, MN, Crow Wing County, MN

The radar

The Duluth radar (KDLH), 133 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:41 PM CDTHAIL 1.252 Nne Cuyuna, MNTime estimated from radar. Max wind gust to 53 mph also measured.
Jun 12, 6:42 PM CDTTORNADOWolford, MNSoftwood trees uprooted. Time estimated from radar. Preliminary EF-1.
Jun 12, 6:44 PM CDTTORNADO1 Se Wolford, MNSoftwood trees uprooted. Time estimated from radar. Preliminary rating EF-1.
Jun 12, 6:47 PM CDTTORNADO2 Nw Cuyuna, MNTornado crossed MN 6. Numerous softwood trees broken and uprooted. Time estimated from radar. Preliminary rating EF-1.
Jun 12, 6:48 PM CDTTSTM WND DMG2 Nne Wolford, MNWith photo. Extensive tree damage. Medium to large trees snapped. Trailer home turned over. Time estimated from radar.
Jun 12, 6:54 PM CDTTSTM WND DMG2 Nne Cuyuna, MNWith photo. Large trees snapped and uprooted. Time estimated.
Jun 12, 6:56 PM CDTTORNADO3 Ne Deerwood, MNTornado crossed MN 210. Softwood trees snapped. Time estimated from radar. Preliminary rating EF-1.
Jun 12, 7:00 PM CDTTORNADO4 Ene Deerwood, MNNarrow swath of significant tree damage. Softwood trees snapped. Time estimated from radar. Preliminary rating EF-1.
Jun 12, 7:05 PM CDTHAIL 1.755 W Aitkin, MN
Jun 12, 7:05 PM CDTTORNADO3 Ssw Aitkin, MNEnd of Rabbit Lake to Cedar Lake/Hammal Lake Tornado.
Jun 12, 7:06 PM CDTHAIL 1.25Aitkin, MN
Jun 12, 7:20 PM CDTHAIL 14 S Rossburg, MNStarted as dime to nickel size hail and increased to quarters.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2024-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2024-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2495 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WFUS53 KDLH 122340
TORDLH
MNC001-035-130015-
/O.NEW.KDLH.TO.W.0004.240612T2340Z-240613T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
640 PM CDT Wed Jun 12 2024

The National Weather Service in Duluth MN has issued a

* Tornado Warning for...
  Southwestern Aitkin County in east central Minnesota...
  Eastern Crow Wing County in east central Minnesota...

* Until 715 PM CDT.

* At 639 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Cuyuna Country State Park, or 16 miles northeast
  of Brainerd, moving southeast at 35 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation. Emergency managers in Cross 
           Lake reported a rotating wall cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur. Tree 
           damage is likely.

* This dangerous storm will be near...
  Crosby, Ironton, Deerwood, Cuyuna, and Cuyuna Country State Park 
  around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4667 9407 4650 9345 4633 9356 4624 9374
      4624 9380 4621 9381 4620 9382 4658 9415
TIME...MOT...LOC 2339Z 302DEG 31KT 4656 9402 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

KML
2 follow-up statements
714 
WWUS53 KDLH 122355
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
655 PM CDT Wed Jun 12 2024

MNC001-035-130015-
/O.CON.KDLH.TO.W.0004.000000T0000Z-240613T0015Z/
Aitkin MN-Crow Wing MN-
655 PM CDT Wed Jun 12 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN AITKIN AND EAST CENTRAL CROW WING COUNTIES...

At 655 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Deerwood, or 13 miles northwest of Mille Lacs Lake,
moving southeast at 35 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

Locations impacted include...
  Mille Lacs Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes can develop quickly from severe thunderstorms. Although a
tornado is not immediately likely, if one is spotted, act quickly and
move to a place of safety inside a sturdy structure such as a
basement or small interior room.

&&

LAT...LON 4662 9394 4650 9345 4633 9356 4624 9374
      4624 9380 4621 9381 4654 9403
TIME...MOT...LOC 2355Z 302DEG 31KT 4649 9385 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

KML
078 
WWUS53 KDLH 130000 CCA
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
700 PM CDT Wed Jun 12 2024

MNC001-035-130015-
/O.COR.KDLH.TO.W.0004.000000T0000Z-240613T0015Z/
Aitkin MN-Crow Wing MN-
700 PM CDT Wed Jun 12 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN AITKIN AND EAST CENTRAL CROW WING COUNTIES...

At 700 PM CDT, a confirmed tornado was located near Deerwood, or 12
miles northwest of Mille Lacs Lake, moving southeast at 35 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado near Deerwood.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

Locations impacted include...
Mille Lacs Lake, Crosby, Aitkin, Ironton, Deerwood, Cuyuna, Garrison,
Cuyuna Country State Park, Cedar Lake, Bay Lake, Glen, Wolford,
Wealthwood, Trommald, Ripple Lake, Glory, and Farm Island Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes can develop quickly from severe thunderstorms. Although a
tornado is not immediately likely, if one is spotted, act quickly and
move to a place of safety inside a sturdy structure such as a
basement or small interior room.

&&

LAT...LON 4662 9394 4650 9345 4633 9356 4624 9374
      4624 9380 4621 9381 4654 9403
TIME...MOT...LOC 2355Z 302DEG 31KT 4649 9385 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

KML

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jun 12, 6:20 PM CDT, 20 minutes earlier. Its key messages:

  • Strong to severe thunderstorms is ongoing this evening. Hazards include very large hail up to 3" in diameter, damaging winds to 70 mph, and a few tornadoes.
  • Cooler temps on Thursday and high pressure on Friday. Additional shower and thunderstorm chances likely this weekend into early next week.
Area forecast discussion, Jun 12, 6:20 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
620 PM CDT Wed Jun 12 2024

.KEY MESSAGES...

- Strong to severe thunderstorms is ongoing this evening. Hazards
  include very large hail up to 3" in diameter, damaging winds
  to 70 mph, and a few tornadoes.

- Cooler temps on Thursday and high pressure on Friday.
  Additional shower and thunderstorm chances likely this weekend
  into early next week.

&&

.DISCUSSION...
Issued at 140 PM CDT Wed Jun 12 2024

This afternoon and evening:

Destabilization has been occurring early this afternoon as skies
have (or in the process of becoming) cleared in the wake of showers
and thunderstorms that moved through earlier this morning. High
MLCAPE values of 2000-3500 J/kg are expected this afternoon and
evening in the warm sector ahead of an approaching cold front.
Aloft, a steep elevated mixed layer around 8-8.5 degC/km will be
advecting into the CWA this afternoon. At the surface, moisture
advection provided via a strong southwesterly LLJ at 850mb of 40-45
knots has increased dewpoints across the MN portion of the CWA
to around the low to mid 60s.

Previously, there was some concern that the convection that is
currently moving through southern MN would reduce the amount of
available moisture and reduce the severe thunderstorm potential.
However, recent obs have shown that the strong LLJ has been able to
overcome this barrier. Latent heat release from the morning and
ongoing convection being advected northward is also likely
contributing to the strong instability that will be seen today.

Thunderstorms are expected to have strong and quickly-developing
organization today as very favorable wind shear occurs over the CWA.
A strong 500mb jet maxima will result in 0-6 km bulk shear today of
50-55 knots. Storm mode today is expected to initially begin as
discrete supercells over north-central MN, primarily northwest of
the Iron Range. As convection propagates eastward, storm mode is
expected to transition to becoming more quasi-linear. Recent runs of
the CAMs suggest that while storm mode will become more linear this
evening, large hail will continue to be a threat as cells remain
somewhat discrete. Timing wise, strong to severe convection will be
starting as soon as 3 PM in far north-central MN and move east-
southeast through the region this afternoon and evening. Any
strong to severe thunderstorms should be downstream of the CWA
around midnight tonight.

All severe thunderstorm hazards will be possible this afternoon and
evening, expect for flash flooding. The primary concern is very
large hail, which is forecast to be up to 3 inches in diameter
across the MN portions of the CWA and adjacent counties in northwest
WI. Damaging winds up to 70 mph are also a concern today, as model
soundings show dry air in the low-levels and DCAPE values of around
1000-1500 J/kg. While the potential is low, a tornado or two also
can't be ruled out this afternoon and early evening as 0-1km SRH
increases to around 100-150 m2/s2. The one limiting factor to the
tornado potential today will be somewhat high LCL heights of around
2000 feet AGL in the area where discrete supercells are most likely
in far north-central MN. LCL heights will be lowering to around 350-
750 feet AGL farther east late this afternoon and evening, but with
storm mode becoming more linear, this will lessen the tornado
threat. Flash flooding is unlikely to occur today as the strong to
severe thunderstorms will be fairly progressive across the CWA.

Thursday into Friday:

Cooler temps are expected tomorrow following the cold frontal
passage tonight. Scattered showers will be possible, mainly in the
Arrowhead. Isolated thunderstorms in the afternoon hours will be
possible, but severe weather is not expected. Quiet conditions
develop on Friday as high pressure builds over the Northern Plains.

Weekend into early next week:

Low pressure developing in the lee of the Rockies Friday evening
will propagate into the Upper Midwest on Saturday. This will be
bringing widespread showers and thunderstorms through much of the
weekend. Strong WAA occurring over the weekend will result in high
temps on Sunday reaching into the low to mid 80s with uncomfortable
dewpoints in the 60s. Monday will see shower and thunderstorm
activity continue as a strong shortwave trough propagates eastward
through the central CONUS. There are early indications that Monday's
system could bring strong to severe thunderstorms, especially in
north-central MN. However, it is still too early for specifics.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 616 PM CDT Wed Jun 12 2024

Severe thunderstorms continue to move east to southeastward
through 03-04Z Thursday today, with wind gusts to 45 knots, very
large hail around 2 inches in diameter and a few tornadoes
possible mainly in northeast Minnesota through 02Z today. After
the storms move east of the area by 05Z, expect only lingering
isolated general thunderstorms and scattered showers overnight.
Winds shift to westerly behind the line of thunderstorms and
shift northwesterly by Friday morning. Another round of
scattered showers and non-severe storms drop southward first
from the Borderlands and into the MN Hwy 210 corridor from
15-21Z Thurs.

&&

.MARINE /FOR NEAR SHORE WATERS OF WESTERN LAKE SUPERIOR/...
Issued at 140 PM CDT Wed Jun 12 2024

Strong to severe storms may produce hail and gusty winds across
western Lake Superior this late afternoon and evening ahead of a
cold front. Following the cold frontal passage, winds increase out
of the northwest on Thursday with gusts to near 20 knots - a Small
Craft Advisory may be needed. Winds weaken Thursday evening into
Friday as an area of high pressure builds across the Upper Great
Lakes. This weekend into early next week a more active weather
pattern develops with a few chances for precipitation.

For the open water discussion, refer to the NWS Marquette Area
Forecast Discussion at weather.gov/mqt.

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
MARINE...Small Craft Advisory until 10 PM CDT this evening for LSZ121-
     145>148-150.

&&

DISCUSSION...Unruh
AVIATION...NLy
MARINE...JJM
Hazardous weather outlook, Jun 12, 6:22 PM CDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
622 PM CDT Wed Jun 12 2024

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-132330-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
622 PM CDT Wed Jun 12 2024

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Numerous severe thunderstorms are ongoing this evening and are
expected through 11 pm early tonight. Very large hail around 2 to
2 and a half inches in diameter have been observed and a tornado
or two are also possible, especially across north central and
northeast Minnesota. The strongest storms will have the potential
to produce wind gusts up to 60 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An active weather pattern is expected to resume starting Saturday
and continuing into early next week. Some stronger to severe
storms possible Sunday, as well as some heavy rainfall and minor
flooding.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to report hail of any size and
rainfall amounts to the National Weather Service.

LSZ121-140>148-150-132330-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
622 PM CDT Wed Jun 12 2024

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Tonight

Numerous severe thunderstorms are possible through 10 pm. Storms
will be capable of very large hail potentially up to 3 inches in
diameter and wind gusts in excess of 50 knots.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Gusty westerly winds with gusts up to 20 to 25 knots on Thursday,
with the best potential in the Twin Ports.

An active weather pattern is expected to resume starting Saturday
and continuing into early next week. There are some signals on
Sunday for the possibility of stronger to severe storms.

NLy

More information may be obtained at the following web address:
http://www.weather.gov/duluth

In the hours before

Local storm report, Jun 12, 6:23 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
623 PM CDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     Hail             3 SW Crosslake          46.64N 94.14W
06/12/2024  M1.50 Inch       Crow Wing          MN   Trained Spotter

&&

KLL
Local storm report, Jun 12, 6:24 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
624 PM CDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     Hail             3 W Crosslake           46.68N 94.16W
06/12/2024  E2.00 Inch       Crow Wing          MN   Public

            Report from mPING: Hen Egg (2.00 in.).

&&

KLL
Local storm report, Jun 12, 6:25 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
625 PM CDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     Hail             2 N Backus              46.86N 94.50W
06/12/2024  E2.50 Inch       Cass               MN   Public

            Report from mPING: Tennis Ball (2.50 in.).

&&

KLL
Local storm report, Jun 12, 6:31 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
631 PM CDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     Hail             1 NE Lake Shore         46.51N 94.34W
06/12/2024  M1.75 Inch       Cass               MN   Public

&&

KLL
Local storm report, Jun 12, 6:33 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
633 PM CDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             1 SW Crosslake          46.67N 94.11W
06/12/2024  E1.50 Inch       Crow Wing          MN   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&

KLL
Local storm report, Jun 12, 6:40 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
640 PM CDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     Tstm Wnd Dmg     4 N Breezy Point        46.66N 94.23W
06/12/2024                   Crow Wing          MN   Storm Chaser

            Reports heavy damage. Powerlines down across
            road, damage to siding and roofs, and
            numerous trees down. Time estimated.

&&

KLL

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 3:43 PM CDTSmall Craft AdvisoryDLH5 hr
Jun 12, 3:56 PM CDTSevere Thunderstorm WarningDLHSaint Louis64 min
Jun 12, 4:42 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Itasca48 min
Jun 12, 4:45 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHCass45 min
Jun 12, 4:53 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis52 min
Jun 12, 5:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHAitkin, Cass, Itasca38 min
Jun 12, 5:23 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis52 min
Jun 12, 5:26 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Itasca, Saint Louis49 min
Jun 12, 5:26 PM CDTTornado WarningDLHLake, Saint Louis34 min
Jun 12, 5:31 PM CDTSpecial Weather StatementDLHSaint Louis29 min
Jun 12, 5:32 PM CDTSevere Thunderstorm WarningDLHCass, Itasca43 min
Jun 12, 5:35 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Itasca55 min
Jun 12, 5:39 PM CDTSevere Thunderstorm WarningDLHCass, Crow Wing51 min
Jun 12, 5:55 PM CDTSevere Thunderstorm WarningDLHCook, Lake35 min
Jun 12, 5:57 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHSaint Louis33 min
Jun 12, 6:03 PM CDTSpecial Marine WarningDLH57 min
Jun 12, 6:03 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Itasca, Saint Louis42 min
Jun 12, 6:09 PM CDTTornado WarningDLHCook, Lake36 min
Jun 12, 6:17 PM CDTTornado WarningDLHAitkin, Cass, Crow Wing28 min
Jun 12, 6:28 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis47 min
Jun 12, 6:39 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis36 min
Jun 12, 6:39 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHAitkin, Crow Wing51 min
Jun 12, 6:42 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis33 min
Jun 12, 6:42 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHAitkin, Carlton, Saint Louis63 min
Jun 12, 6:42 PM CDTTornado WarningDLHAitkin, Carlton33 min
Jun 12, 6:47 PM CDTSpecial Marine WarningDLH38 min
Jun 12, 6:56 PM CDTSevere Thunderstorm WarningDLHCook, Lake49 min

Nearby

Tornado Warnings in Minnesota, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.